Alert archive / Missouri / Flash Flood Warnings in 2025

Flash Flood Warning 22, NWS Kansas City, MO

July 17, 20254 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jul 17, 2025, 1:28 AM CDT for 4 counties in Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2025, 1:28 AM CDT (06:28 UTC)
Expired
Jul 17, 2025, 5:00 AM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Henry County, MO, Johnson County, MO, Pettis County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 68 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2025-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2025-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3649 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

480 
WGUS53 KEAX 170628
FFWEAX
MOC083-101-159-195-171000-
/O.NEW.KEAX.FF.W.0022.250717T0628Z-250717T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
128 AM CDT Thu Jul 17 2025

The National Weather Service in Pleasant Hill MO has issued a

* Flash Flood Warning for...
  Pettis County in central Missouri...
  Southwestern Saline County in central Missouri...
  Northeastern Henry County in west central Missouri...
  Southeastern Johnson County in west central Missouri...

* Until 500 AM CDT.

* At 128 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Sedalia, Warrensburg, Knob Noster, Sweet Springs, Whiteman Air 
  Force Base, La Monte, Smithton, Leeton, Green Ridge, Chilhowee, 
  Houstonia, Whiteman Afb, Centerview, Hughesville, Blairstown, Post 
  Oak and Sedalia Memorial Arpt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3893 9356 3893 9353 3893 9352 3893 9350
      3894 9350 3895 9350 3895 9325 3893 9324
      3864 9306 3863 9306 3855 9351 3848 9392
      3864 9401

FLASH FLOOD...RADAR INDICATED

$$

73
1 follow-up statement
547 
WGUS73 KEAX 170958 RRA
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
458 AM CDT Thu Jul 17 2025

MOC083-101-159-195-171008-
/O.EXP.KEAX.FF.W.0022.000000T0000Z-250717T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry MO-Johnson MO-Pettis MO-Saline MO-
458 AM CDT Thu Jul 17 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 5 AM CDT EARLY THIS MORNING 
FOR PETTIS AND SOUTHWESTERN SALINE COUNTIES IN CENTRAL MISSOURI AND 
NORTHEASTERN HENRY AND SOUTHEASTERN JOHNSON COUNTIES IN WEST CENTRAL 
MISSOURI...

The heavy rain has ended however a flood warning remains in effect 
for ongoing flooding. Please continue to heed remaining road 
closures.

&&

LAT...LON 3893 9356 3893 9353 3893 9352 3893 9350
      3894 9350 3895 9350 3895 9325 3893 9324
      3864 9306 3863 9306 3855 9351 3848 9392
      3864 9401

$$

73

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 12:40 AM CDT, 48 minutes earlier. Its key messages:

  • Several chances for scattered to widespread storms this afternoon into the night. Strong to damaging winds and heavy rainfall will be the main threats.
  • Hotter, more humid conditions anticipated today mainly for areas along and south of I-70. Triple digit heat indices are possible. This is dependent on how storms and features develop through the afternoon.
  • Confidence growing in widespread triple digit heat indices this weekend into the first half of next week. Heat indices up to 110 F possible.
Area forecast discussion, Jul 17, 12:40 AM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1240 AM CDT Thu Jul 17 2025

.KEY MESSAGES...

- Several chances for scattered to widespread storms this
  afternoon into the night. Strong to damaging winds and heavy
  rainfall will be the main threats.

- Hotter, more humid conditions anticipated today mainly for
  areas along and south of I-70. Triple digit heat indices are
  possible. This is dependent on how storms and features develop
  through the afternoon.

- Confidence growing in widespread triple digit heat indices
  this weekend into the first half of next week. Heat indices up
  to 110 F possible.

&&

.DISCUSSION...
Issued at 246 PM CDT Wed Jul 16 2025

A cold front, extending out of a surface low over the MN/IA/WI
border (as of 19Z), stretches across southern IA, in between HWY-36
and just north of the KC Metro. This afternoon, a few thunderstorms
will be possible with the cold front continuing to push south into
our area. A few strong to severe storms will be possible with CAPE
values exceeding 3,000 J/kg aiding in storm formation. Bulk shear
values are slightly better than they have been ranging from 25-30
kts. Even though this is not ideal for severe storms, this may be
just enough for them to hold together long enough to produce
isolated severe conditions. Inverted-v soundings, dry air aloft,
DCAPE values exceeding 1,000 J/kg suggest the potential for strong
to damaging winds.

However, there is still some uncertainty as CAMs diverge on
solutions. The NAMNST shows widespread convection developing along
and south of the I-70 corridor including the KC Metro. The HRRR
keeps the convection fairly isolated mostly along and south of I-70.
So, Hi-Res models suggest that we could see isolated to widespread
convection south of HWY-36. Models seem to agree the front stalls
out somewhere south of HWY-36 near I-70. The coverage of storms will
depend on how much the environment is able to recover given this
morning's convection. The current satellite shot (as of 19Z) shows
that extensive cloud coverage has dissipated and cu fields have
developed in the southern half of MO.

Another round of storms is possible late this evening into early
Thursday as the lagging elevated fronts near the 925MB-850MB layer
continues to push farther south. Strong to severe storms will once
again be possible. Storms are anticipated to be elevated as a
diurnal cap develops across area. Good instability (1,000-2,000 J/kg
of CAPE) will help with strengthening updrafts and 20-30 kts of
shear may help storms to organize. Strong to damaging winds and
heavy rainfall (PWATs around 2 inches) will be the main concerns.
But again, high uncertainty still remains. The severe potential late
this evening will be dependent on whether or not the atmosphere will
be able to recover from this afternoon's convection (if it is
realized). If there is robust afternoon convection, strong to
damaging winds will be the main concern with heavy rain being the
secondary threat. If there is not robust afternoon convection, then
the main threat will be heavy rainfall with strong to damaging winds
being the secondary threat. The severe threat is anticipated to
diminish the deeper into the night go. However, areas that have
already received multiple rounds of rain (mainly northern MO) could
see isolated flooding especially if storms begin to train. For now,
MBE vectors just after midnight keep storms somewhat progressive,
but uncertainty is still high.

Thursday afternoon, there will be a chance for some isolated to
scattered thunderstorms with remnant surface boundaries as well as a
H500 shortwave moving through the flow. For our area, severe chances
appear to be very low due to weak forcing and a fairly stable
environment. Slightly more favorable conditions for severe weather
will remain in southern MO. As far as temperatures for tomorrow,
highs are anticipated to range in the mid to upper 70s mainly north
of I-70 and low to mid 80s south of I-70. The difference will be
mostly felt in the decrease in dew point temperature with most areas
remaining below 70 F. Some areas south of the KC Metro may reach the
low 70s.

Mid to upper level ridging residing over the western U.S. tracks
towards the east as we go into the weekend. A surface high also
pushes over the eastern U.S. shifting winds to the south. This will
result in the start of a warming trend this Friday into early next
week. As heat indices climb to 100-110 F, heat headlines may be
necessary. Confidence continues to grow as guidance remains
consistent with each model run. A few weak shortwaves bringing
spotty chances for rain may help to cool temperatures a few degrees,
but high uncertainty exists in timing and location with these
features.

&&

.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/...
Issued at 1240 AM CDT Thu Jul 17 2025

Widespread thunderstorms will continue to stream across the
region with occasional IFR or lower conditions. Showers may
then continue into the morning hours before coming to an end.
Surface high pressure will build over the area through the day,
and that will lead to northeast winds, MVFR/IFR ceilings and
possibly some light rain/drizzle.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.

&&

DISCUSSION...Collier
AVIATION...WFO EAX
Hazardous weather outlook, Jul 16, 5:06 AM CDT, 20 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0506 AM CDT Wed Jul 16 2025

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-171006-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0506 AM CDT Wed Jul 16 2025

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Through tonight.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.KEY MESSAGES...

* Decaying convective system this morning will bring scattered
  to widespread storms to the area before sunrise. A few wind
  gusts to 50 mph are possible.

* Outflow from that convective may foster new development this
  afternoon. Adds a large amount uncertainty to the forecast though.

* Better chances for storms after sunset. A few strong to severe
  storms are possible with strong winds and locally heavy rain
  the main hazards.

* High heat returns this weekend into next week. Increasing
  potential for heat index values near 110 next week.

In the hours before

Special weather statement, Jul 16, 10:48 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1048 PM CDT Wed Jul 16 2025

MOZ023-025-031>033-039-040-170415-
Carroll MO-Macon MO-Saline MO-Chariton MO-Randolph MO-Livingston MO-
Howard MO-
1048 PM CDT Wed Jul 16 2025

...A CONGEALED THUNDERSTORM COMPLEX WILL IMPACT CHARITON...WESTERN
RANDOLPH... CENTRAL CARROLL...HOWARD...SALINE...SOUTHWESTERN MACON
AND SOUTHEASTERN LIVINGSTON COUNTIES THROUGH 1115 PM CDT...

At 1048 PM CDT, Doppler radar was tracking congealing thunderstorms
along a line extending from near Hale to 9 miles southwest of
Brunswick to near Glasgow. Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Marshall, Fayette, Slater, Salisbury, Glasgow, Brunswick,
Keytesville, Hale, Bosworth, Armstrong, Malta Bend, Wakenda, Gilliam,
Miami, Mendon, Tina, De Witt, Clifton Hill, Sumner, and Rothville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3904 9260 3904 9293 3906 9294 3904 9296
      3905 9348 3970 9347 3970 9257
TIME...MOT...LOC 0348Z 252DEG 30KT 3958 9342 3933 9325 3924 9287

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Krull
Special weather statement, Jul 16, 11:07 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1107 PM CDT Wed Jul 16 2025

MOZ038-039-044-045-170445-
Johnson MO-Saline MO-Lafayette MO-Pettis MO-
1107 PM CDT Wed Jul 16 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN PETTIS...SOUTHWESTERN
SALINE...SOUTHEASTERN LAFAYETTE AND EASTERN JOHNSON COUNTIES THROUGH
1145 PM CDT...

At 1107 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Houstonia to Knob Noster
to near Warrensburg. Movement was southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sedalia, Warrensburg, Knob Noster, Concordia, Sweet Springs, Whiteman
Air Force Base, La Monte, Houstonia, Whiteman Afb, Centerview, Emma,
Hughesville, and Fayetteville.

This includes Interstate 70 in Missouri between mile markers 76 and
85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3877 9308 3867 9337 3863 9376 3877 9394
      3897 9370 3897 9306
TIME...MOT...LOC 0407Z 301DEG 12KT 3882 9324 3878 9358 3872 9381

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Krull
Local storm report, Jul 16, 11:10 PM CDT, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1110 PM CDT Wed Jul 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     Tstm Wnd Gst     1 WNW Clare             38.83N 94.89W
07/16/2025  M76 MPH          Johnson            KS   ASOS

&&

AK
Local storm report, Jul 16, 11:11 PM CDT, 2 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1111 PM CDT Wed Jul 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     Tstm Wnd Gst     1 WNW Clare             38.83N 94.89W
07/16/2025  M76 MPH          Johnson            KS   ASOS

&&

AK
Local storm report, Jul 16, 11:49 PM CDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1149 PM CDT Wed Jul 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     Tstm Wnd Gst     Whiteman Air Force Base 38.73N 93.55W
07/16/2025  E51 MPH          Johnson            MO   AWOS

&&

AK
Local storm report, Jul 17, 12:36 AM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1236 AM CDT Thu Jul 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     Tstm Wnd Dmg     2 N Knob Noster         38.80N 93.56W
07/16/2025                   Johnson            MO   Emergency Mngr

            Downed power poles closed MM Hwy between 250
            RD and NE 951 RD. Time estimated from radar.

&&

AK

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:20 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte40 min
Jul 16, 7:33 PM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte3 hr
Jul 16, 7:33 PM CDTSpecial Weather StatementEAXHoward27 min
Jul 16, 7:38 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph, Saline52 min
Jul 16, 7:47 PM CDTSevere Thunderstorm WarningEAXJackson43 min
Jul 16, 7:51 PM CDTAreal Flood AdvisoryEAXChariton, Howard, Randolph, Saline3 hr
Jul 16, 8:25 PM CDTSpecial Weather StatementEAXJackson35 min
Jul 16, 8:28 PM CDTSpecial Weather StatementEAXJackson32 min
Jul 16, 8:36 PM CDTSpecial Weather StatementEAXClay24 min
Jul 16, 8:51 PM CDTAreal Flood AdvisoryEAXCooper, Howard, Saline5 min
Jul 16, 8:56 PM CDTFlash Flood WarningEAXCooper, Howard, Saline8 hr
Jul 16, 9:00 PM CDTSpecial Weather StatementEAXJackson30 min
Jul 16, 9:03 PM CDTSpecial Weather StatementEAXClay27 min
Jul 16, 9:12 PM CDTSpecial Weather StatementEAXClinton33 min
Jul 16, 9:43 PM CDTSpecial Weather StatementEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Platte32 min
Jul 16, 10:00 PM CDTSpecial Weather StatementEAXPettis30 min
Jul 16, 10:03 PM CDTSpecial Weather StatementEAXJohnson27 min
Jul 16, 10:08 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, Livingston52 min
Jul 16, 10:15 PM CDTSpecial Weather StatementEAXJackson30 min
Jul 16, 10:19 PM CDTSpecial Weather StatementEAXCooper, Howard, Saline26 min
Jul 16, 10:38 PM CDTFlash Flood WarningEAXClay, Jackson, Platte10 hr
Jul 16, 10:48 PM CDTFlash Flood WarningEAXCarroll, Chariton, Howard, Lafayette, Saline6 hr
Jul 16, 10:48 PM CDTSpecial Weather StatementEAXChariton, Howard, Saline27 min
Jul 16, 11:02 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCass, Jackson43 min
Jul 16, 11:07 PM CDTSpecial Weather StatementEAXJohnson, Pettis38 min
Jul 16, 11:16 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Lafayette, Pettis, Saline44 min
Jul 16, 11:43 PM CDTAreal Flood AdvisoryEAXHenry, Johnson, Pettis, Saline105 min
Jul 16, 11:56 PM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Pettis64 min
Jul 17, 12:09 AM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Linn, Macon, Sullivan66 min
Jul 17, 1:42 AM CDTSpecial Weather StatementEAXPlatte33 min
Jul 17, 2:08 AM CDTSevere Thunderstorm WarningEAXPlatte52 min
Jul 17, 2:20 AM CDTFlash Flood WarningEAXBuchanan, Platte6 hr
Jul 17, 2:39 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte51 min
Jul 17, 3:06 AM CDTRiver Flood WarningEAXJackson10 hr
Jul 17, 3:06 AM CDTRiver Flood WarningEAXJackson7 hr
Jul 17, 3:09 AM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Lafayette, Ray51 min
Jul 17, 3:31 AM CDTFlash Flood WarningEAXCarroll, Clay, Jackson, Lafayette, Ray5 hr
Jul 17, 3:48 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Lafayette42 min
Jul 17, 4:27 AM CDTSpecial Weather StatementEAXCass, Jackson33 min
Jul 17, 4:33 AM CDTRiver Flood WarningEAXJackson77 min
Jul 17, 4:44 AM CDTAreal Flood WarningEAXCarroll, Chariton, Cooper, Henry, Howard, Johnson and 4 more6 hr
Jul 17, 8:25 AM CDTAreal Flood WarningEAXClay, Jackson, Platte5 hr
Jul 17, 9:41 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray21 hr
Jul 17, 9:41 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline21 hr
Jul 17, 9:41 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline28 hr
Jul 17, 9:52 AM CDTRiver Flood WarningEAXJohnson, Pettis28 hr
Jul 17, 9:52 AM CDTRiver Flood WarningEAXCooper, Saline41 hr

Nearby

Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.